User menu

Search

Displaying 4 results.
    • Journal article
    Q and P representatives for spherical tensors
    Gilmore, R. (1976) Journal of Physics A: Mathematical and General — Vol. 9, no. 7, p. L65-L66 (1976)
    • Journal article
    Persistence of the phase transition in the Dicke model with external fields and counter-rotating terms
    Gilmore, R. (1976) Physics Letters. Section A: General, Atomic and Solid State Physics — Vol. 55a, no. 8, p. 459-460 (1976)
    • Journal article
    Two nonlinear Dicke models
    Gilmore, R. (1977) Physica A: Statistical Mechanics and its Applications — Vol. 86A, no. 1, p. 137-146 (1977)
    • Journal article
    Structural stability of the phase transition in Dicke-like models
    Gilmore, R. (1977) Journal of Mathematical Physics — Vol. 18, no. 1, p. 17-22 (1977)